| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 47 Number 5 Volume 47 Number 6 Volume 48 Number 1

previous article next article

Research articles

ScienceAsia 47 (2021): 766-772 |doi: 10.2306/scienceasia1513-1874.2021.085


Characterization of a group-norm by maximum functional equation and stability results


Muhammad Sarfraza, Fawad Alib, Qi Liua, Yongjin Lia,*

 
ABSTRACT:     Let (G, k  k,+) be a normed group, where k  k: G !R. We study the equation maxf kx + yk, kx

Download PDF

35 Downloads 479 Views


a School of Mathematics, Sun Yat-sen University, Guangzhou 510275 China
b School of Mathematics and Statistics, Xian Jiaotong University, Xi?an 710049 China

* Corresponding author, E-mail: stslyj@mail.sysu.edu.cn

Received 3 May 2021, Accepted 24 Jun 2021